# SDR CA071029005

- Difficulty date: October 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 10310300
- Condition: Missing
- Location: Torque Plate
- Part time: 337 hours
- Component: Torque Plate, Cleveland
- Component part number: 07516200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE ON AIRCRAFT, NR 4 MAIN TIRE WORN TO LIMITS.  DURING NR 4 MAIN WHEEL AND TIRE CHANGE, FOUND 3 OUT OF 6 BRAKE TORQUE PLATE ATTACH BOLTS MISSING AND REMAINING ATTACH BOLTS LOOSE. A LOOSE BOLT WAS FOUND LODGED IN WHEEL BETWEEN A WHEEL HALF TIE BOLT HEAD AND THE BRAKE DISC.  3 NEW BOLTS WERE INSTALLED AND ALL 6 BOLTS WERE INSTALLED AND TORQUED TO MFG SPECS. OTHER 3 BRAKE INSTALLATIONS AND 4 BRAKE INSTALLATIONS VISUALLY VERIFIED NO BOLTS MISSING.  HAVE CONTACTED MFG TO PURSUE THE USE OF DRILLED AND LOCKWIRED BOLTS. (TC NR 20071029005)
